# SDR DALA2021071504006

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 64,761 hours, 23,988 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulted
- Location: Lg Control Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3766 -MISC- DUE TO LANDING GEAR INDICATION ON APPROACH INTO ATL.CORRECTIVE ACTION: PERFORMED PSEU BITE TEST. NO FAULTS FOUND. REPLACED LANDING GEAR CONTROL LEVER MODULE PER B737 AMM. RANG OUT ALL PROXIMITY SENSORS RELATED TO LANDING GEAR. NO TROUBLE FOUND. FOUND L6 LIGHT MODULE ON P2-3 BAD. REPLACED SAME. SWUNG LANDING GEAR. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
